Jump to content
  • Sign Up

Archived

This topic is now archived and is closed to further replies.

Lister

Ugh Displaced Mind

Recommended Posts

Lister, I know you are anxious about the meds, but give them a chance... eat something mild, drink some water, & try to relax. After a few days you'll begin to see the positive results. The meds won't cause any immediate damage, so try to give them some time to act on your inflammation.

Share this post


Link to post
Share on other sites

It's gonna be ok, Lister.

I think you agonized so much about the pills, you gave yourself an anxiety attack!

Hope you can lay down, take a few deep breaths and relax. If you're at work, get caught up in something--stay busy so you won't have time to think about it. :)

Share this post


Link to post
Share on other sites
well i was wrong i did get bit, it just took 2 days for them to show up for some reason, now i really dont wanna take the meds until these bug bites are gone, because if there west nile i need my defense up at 100% (yes it sounds silly to worry about west nile but the camp site we were at just had a breakout) i got one nice bite on my arm that itchs like hell. Im super dizzy this morning i hope the 2 are not related back to my worrying while getting ready for work bye

-------------

AHHHH wtf since when does it take 48 hours for masquito bites to show up, im coverd i have 5 so far and they all took 48 hours to develop now i itch everywhere

You are far more likely to suffer physically & mentally from an anxiety attack than from West Nile. Yes, it's out there, but still very rare in humans. And in fact, the delayed "bites"may even be hives brought on by anxiety & histimine inflammation, in which case the prednisone would be extremely helpful.

Share this post


Link to post
Share on other sites

ok yes it was a panick attack and it went away, but i am having slight reaction to the meds

my stomic is becoming very sore, my vision is definatly slightly messed up, my body tempature is rised (making me hot) i know these are not from anxiety because i calmed myself, also my back is starting to really hurt (could just be normal pain) and i am super super super wound up hyper i cant controle my mouth like im spaztec like adhd spaztec from when i wasd 11 im bouncing all around

Share this post


Link to post
Share on other sites
ok yes it was a panick attack and it went away, but i am having slight reaction to the meds

my stomic is becoming very sore.... finish in a sec gottta take drive thru

Remember, Lister, anxiety often triggers stomach distress, so it may not be the meds at all.

Did you eat something? Drink water?

Share this post


Link to post
Share on other sites

Personally, I think it's still psychosomatic. You've been staring at these lists of possible side effects for more than a week, and now that you've taken the drug, you think you're having all of the side effects. I know I've done it! And sorry, it sounds like you're definitely still panicking.

Also, if your body temp was rising, you'd be cold, not hot.

And anxiety makes your stomach hurt. That's how ulcers happen :)

Share this post


Link to post
Share on other sites

took first dosage at 9:45 when should i take second?? it says it gives problems sleeping and should take early, but i dont wanna take it to early while the other ones are still in effect

Share this post


Link to post
Share on other sites
took first dosage at 9:45 when should i take second?? it says it gives problems sleeping and should take early, but i dont wanna take it to early while the other ones are still in effect

How many times a day does it say to take it?

Share this post


Link to post
Share on other sites
took first dosage at 9:45 when should i take second?? it says it gives problems sleeping and should take early, but i dont wanna take it to early while the other ones are still in effect

You should take this exactly as directed--what does it say on the label?

Share this post


Link to post
Share on other sites

it doesnt, it just says take 2 twice daily for 4 days then take 1 twice daily for 5 days then take 1 daily for 7 days

Share this post


Link to post
Share on other sites
it doesnt, it just says take 2 twice daily for 4 days then take 1 twice daily for 5 days then take 1 daily for 7 days

Well, I would take the first dose with breakfast and the second with dinner for the first nine days, and take the one at breakfast for the remaining 7 days.

Share this post


Link to post
Share on other sites

well crap i took my first dosage with lunch (9:45- because of work) so i have to do them slightly diffrent when should my last dosage be? keep in mind acording to the pills and the pharamasist these cause problems sleeping (even though i feel fricking tired right now)

Share this post


Link to post
Share on other sites
well crap i took my first dosage with lunch (9:45- because of work) so i have to do them slightly diffrent when should my last dosage be? keep in mind acording to the pills and the pharamasist these cause problems sleeping (even though i feel fricking tired right now)

Personally, and this is just me, but I didn't have problems sleeping with these. For most people, 9:45 is breakfast. The important thing is spacing. For most people, the time between breakfast and dinner is 8-10 hours, so I'd say take your next dose at 8pm or so. That'll do you fine. If you have problems sleeping, take some benadryl and it will help (yes, it's gluten-free). :)

Share this post


Link to post
Share on other sites

alright thanks for the advice oh and pegin your right on the money, i called my dx to make sure because i did not want to mess up and take to much to fast, he told me to take the next two at 8pm

Share this post


Link to post
Share on other sites
well crap i took my first dosage with lunch (9:45- because of work) so i have to do them slightly diffrent when should my last dosage be? keep in mind acording to the pills and the pharamasist these cause problems sleeping (even though i feel fricking tired right now)

We're all different, but I never had a problem sleeping with steriods. (I've even had the long-lasting kind that are injected)

Since you took the first dose at 9:45, Can you take the second around 9PM?

See how it affects your sleep--if at all.

Tomorrow, take the first dose earlier--with breakfast. Then continue with it at dinner time.

That's just so the doses are close to 12 hours apart--it dosen't have to be exact, but you want to spread it as evenly as you can. Don't worry about the times being exact.

How are you feeling now?

Share this post


Link to post
Share on other sites

umm i dont know kinda the same kinda not, my stomic is still slightly bothering me (usualy does around this time) but not nearly as bad as it usualy does, like its not knawing at me i can bare it like this. so maybe htey are working i dont know. i do know my head is really fogged up from them though

i would take it at 9 but it has to be taken with lots of food and as late as i can go for dinner is 8 if i wanna let it digest at all before sleep

besides for the pretty heavy fog im incrediably tired like really really tired, anyone else get this from these pills?- there supposed to make you really awake i hope the pills are working correctly

Share this post


Link to post
Share on other sites

Lister,

I'm not surprised that you feel tired. You've been through a lot very recently--not the least of which the emotional upset you've had the past few days!

The meds are beginning to ease some of the inflammation--as you feel more comfortable, I think you'll calm down and allow yourself to sleep. That's the best thing for you right now.

Taking the pills at 8 or 9--that really dosen't matter too much--just so the doses are 10-12 hours apart. Don't obsess over that--just take them when you eat, and above all, relax and let them do their job.

Share this post


Link to post
Share on other sites

anyone know if these pills can cure anything? or do they just temporarly subdu the inflamation? or could it acually make it go away and not come back? basically im asking once im off the pills will i be back to the way i was? or will it acually change things for the better?

_____

not sure if its from pills or not but im having really bad chest pains in my right chest

Share this post


Link to post
Share on other sites

The idea behind these pills is that they will put a halt to the vicious cycle of inflammation that is going on in your digestive system. Once you have eliminated the inflammation you will be better able to tolerate food, to digest, to get stronger. I've never taken them myself, but from what I've seen in those who have, the results last quite a long time-- long after the course of meds is over. It will give your system a chance to heal.

Share this post


Link to post
Share on other sites

but once im all healed up will the inflmation just come back? like is it chronic and only temporarly meds will work?? or is once the inflmation gone it stays away?

Share this post


Link to post
Share on other sites

If you take care & eliminate the things that were causing the inflammation, you can break the cycle & stay well. It's sort of like those mosquito bites-- if you scratch & scratch them they won't get a chance to heal. But if you let them alone, your body's healing power takes over & you get better.

Share this post


Link to post
Share on other sites

how do i leave my stomic alone? should i start eating very very little for a few weeks? i dont quite understand how i take care of it?

Share this post


Link to post
Share on other sites

×
×
  • Create New...